You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
All Cluster Points of Countable Sets in Supercompact Spaces are the Limits of Nontrivial Sequences
Proceedings of the American Mathematical Society
Vol. 122, No. 2 (Oct., 1994), pp. 591-595
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2161053
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A space is called supercompact if it has an open subbase such that every cover consisting of elements of the subbase has a subcover consisting of two elements. In this paper we prove that, in a continuous image of a closed Gδ-set of a supercompact space, a point is a cluster point of a countable set if and only if it is the limit of a nontrivial sequence. As corollaries, we answer questions asked by J. van Mill et al.
Proceedings of the American Mathematical Society © 1994 American Mathematical Society